Existence of solutions with turning points for nonlinear singularly perturbed boundary value problems
Matematičeskie zametki, Tome 67 (2000) no. 4, pp. 520-524
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_2000_67_4_a5,
author = {A. Yu. Kolesov and N. Kh. Rozov},
title = {Existence of solutions with turning points for nonlinear singularly perturbed boundary value problems},
journal = {Matemati\v{c}eskie zametki},
pages = {520--524},
year = {2000},
volume = {67},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2000_67_4_a5/}
}
TY - JOUR AU - A. Yu. Kolesov AU - N. Kh. Rozov TI - Existence of solutions with turning points for nonlinear singularly perturbed boundary value problems JO - Matematičeskie zametki PY - 2000 SP - 520 EP - 524 VL - 67 IS - 4 UR - http://geodesic.mathdoc.fr/item/MZM_2000_67_4_a5/ LA - ru ID - MZM_2000_67_4_a5 ER -
A. Yu. Kolesov; N. Kh. Rozov. Existence of solutions with turning points for nonlinear singularly perturbed boundary value problems. Matematičeskie zametki, Tome 67 (2000) no. 4, pp. 520-524. http://geodesic.mathdoc.fr/item/MZM_2000_67_4_a5/
[1] Mischenko E. F., Kolesov Yu. S., Kolesov A. Yu., Rozov N. Kh., Periodicheskie dvizheniya i bifurkatsionnye protsessy v singulyarno vozmuschennykh sistemakh, Nauka, M., 1995
[2] Khartman F., Obyknovennye differentsialnye uravneniya, Mir, M., 1970 | Zbl
[3] Vasileva A. B., Butuzov V. F., Asimptoticheskie razlozheniya reshenii singulyarno vozmuschennykh uravnenii, Nauka, M., 1973 | Zbl